| Catalog Number |
10444834 |
| Medical Device Problem Code |
False Positive Result (1227)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/08/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported that their stratus cs instrument produced two false positive ctni (troponin) results on one patient compared to retesting of the same sample on two other lab instruments.The customer is also running a daily plasma pool across all analyzers, and they have seen large deviations with this low control.Four new repeats of the qc have been run with good results, and the customer will continue running patient samples in parallel.There is no report of injury due to this event.
Additional Manufacturer Narrative
Siemens has requested more information and instrument files for further investigation.Investigation will commence once data has been received.The cause of this event is unknown.
Additional Manufacturer Narrative
Investigation has been completed.A review of the quality control data demonstrated the instrument, and reagents were working as intended.A review of the manufacturing release data for the lot in use at the time of the event.Demonstrated acceptable performance, nothing atypical was observed.The cause of this event is unknown.No product problem identified.
Additional Manufacturer Narrative
Siemens healthineers diagnostics has identified, through customer complaints, an increased occurrence of random non-repeatable false positive cardiac troponin (ctni) results at any point during the testpak¿s shelf life when using the stratus cs ctni acute care testpak.This means some ctni values for samples that are expected to fall within the 99th percentile of the reference population (per the instructions for use: 0.00 - 0.07 ng/ml [g/l]) may exceed this range.This issue can impact results.The stratus cs were confirmed to display false positive ctni results without alerting the user.The data revealed the maximum positive bias is 0.42 ng/ml with an average bias of 0.14 ng/ml when repeated on stratus scs platform.Siemens has released a field action (poc 25-006) "false positive ctni results for acute care ctni testpak" to inform customers of the issue and provide mitigation options.Crr#: 3002637618-03-31-2025-002-c.H6 c22: the issue was confirmed but the cause of the elevated rate of false positive ctni is unknown.